# SDR CALA9801001

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FLOORBEAM AT BS 996, LBL 18 CORRODED.  AN UPPER CAP WAS FABRICATED AND INSTALLED IAW SRM 51-30-0 AND 51-10-1.
